Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 169, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Nov 28, 2015, 9:32 AM CST for Gasconade County, Montgomery County, Missouri. It took effect at Nov 29, 2015, 9:00 AM CST. It was in force for 42 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 28, 2015, 9:32 AM CST (15:32 UTC)
- In effect from
- Nov 29, 2015, 9:00 AM CST
- Expired
- Dec 1, 2015, 3:00 AM CST
- In force
- 42 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Gasconade County, MO, Montgomery County, MO
The radar
The St Louis radar (KLSX), 61 km from the middle of the area, began a volume at 15:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at Hermann (HRNM7). The gauge peaked at 20.85 ft at Dec 1, 2015, 10:00 PM CST.
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 26 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06934500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
212
WGUS43 KLSX 281532
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
932 AM CST SAT NOV 28 2015
...The National Weather Service in St. Louis has issued a flood
warning for the following river in Missouri...
Missouri River at Gasconade and Hermann
.This flood warning is a result of 1.00 inch of rainfall and less than
0.10 inches of rain is expected through tonight...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-291532-
/O.NEW.KLSX.FL.W.0168.151129T0900Z-151202T0600Z/
/GSCM7.1.ER.151129T0900Z.151130T0000Z.151130T1800Z.NO/
932 AM CST SAT NOV 28 2015
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Missouri River at Gasconade
* from late tonight to Monday night.
* The latest estimated stage was 14.9 feet.
* Flood stage is 22.0 feet.
* The river is forecast to crest near 23.0 feet tomorrow evening,
then fall below flood stage Mondat afternoon.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
* Impact: At 22.0 feet...Minor flooding of cropland begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 11/29 11/30 12/01 12/02 12/03
Missouri River
Gasconade 22.0 E14.9 22.5 22.6 19.4 15.5 11.5
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$
MOC073-139-291531-
/O.NEW.KLSX.FL.W.0169.151129T1800Z-151201T0900Z/
/HRNM7.1.ER.151129T1800Z.151130T0000Z.151130T0900Z.NO/
932 AM CST SAT NOV 28 2015
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Missouri River at Hermann
* from Sunday afternoon to Monday.
* At 8:30 AM Saturday the stage was 17.5 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage early tomorrow
afternoon and crest near 21.2 feet tomorrow evening. The river will
then fall below flood stage Monday morning.
* Impact: At 21.0 feet...Minor flooding of cropland begins...
particularly just north of the Highway 19 bridge along the Loutre
River.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 11/29 11/30 12/01 12/02 12/03
Missouri River
Hermann 21.0 17.55 20.4 20.9 18.8 15.7 12.4
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
3875 9136
$$4 follow-up statements
388
WGUS83 KLSX 290233
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
833 PM CST SAT NOV 28 2015
...The Flood Warning continues for the following rivers in
Missouri...
Missouri River at Gasconade affecting Gasconade and Montgomery
Counties
Missouri River at Hermann affecting Gasconade and Montgomery
Counties
.This Flood Warning is a result of 2 inches of rainfall the
past 48 hours and up to another tenth of an inch forecast
in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-300233-
/O.EXT.KLSX.FL.W.0168.151129T0800Z-151201T2200Z/
/GSCM7.1.ER.151129T0800Z.151130T0000Z.151130T1000Z.NO/
833 PM CST SAT NOV 28 2015
The Flood Warning continues for
the Missouri River at Gasconade
* from late tonight to Tuesday afternoon.
* Flood stage is 22.0 feet.
* The river is forecast to have a maximum value of 23.4 feet tomorrow
evening.
* Impact: At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
* Impact: At 22.0 feet...Minor flooding of cropland begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 11/29 11/30 12/01 12/02 12/03
Missouri River
Gasconade 22.0 22.6 21.6 17.8 15.7 13.6
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$
MOC073-139-300232-
/O.EXT.KLSX.FL.W.0169.151129T1500Z-151130T1930Z/
/HRNM7.1.ER.151129T1500Z.151129T1800Z.151129T1930Z.NO/
833 PM CST SAT NOV 28 2015
The Flood Warning continues for
the Missouri River at Hermann
* from Sunday morning to Monday afternoon.
* At 7:30 PM Saturday the stage was 20.4 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow late
morning and continue to rise to near 21.1 feet by tomorrow early
afternoon. The river will fall below flood stage by tomorrow early
afternoon.
* Impact: At 21.0 feet...Minor flooding of cropland begins...
particularly just north of the Highway 19 bridge along the Loutre
River.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 11/29 11/30 12/01 12/02 12/03
Missouri River
Hermann 21.0 20.39 20.9 19.0 17.2 15.3 13.9
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
3875 9136
$$433
WGUS83 KLSX 291547
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
947 AM CST SUN NOV 29 2015
...The flood warning continues for the following river in Missouri...
Missouri River at
Gasconade
Hermann
.This Flood Warning is a result of 1 to 3 inches of precipitation at the
end of last week and 0.25 to 0.5 inches forecast in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-301547-
/O.EXT.KLSX.FL.W.0168.000000T0000Z-151202T0112Z/
/GSCM7.1.ER.000000T0000Z.151130T0000Z.151130T1312Z.NO/
947 AM CST SUN NOV 29 2015
The Flood Warning continues for
the Missouri River at Gasconade
* until Monday.
* The latest estimated stage is 22.6 feet.
* Flood stage is 22.0 feet.
* The river is forecast to crest near 23.2 feet this evening and fall
below flood stage Monday morning.
* Impact: At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
* Impact: At 22.0 feet...Minor flooding of cropland begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 11/30 12/01 12/02 12/03 12/04
Missouri River
Gasconade 22.0 E22.6 22.2 17.5 14.2 12.3 10.8
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150 3872 9150
$$
MOC073-139-301546-
/O.EXT.KLSX.FL.W.0169.000000T0000Z-151201T0200Z/
/HRNM7.1.ER.151129T0736Z.151129T1415Z.151130T0200Z.NO/
947 AM CST SUN NOV 29 2015
The Flood Warning continues for
the Missouri River at Hermann
* until tonight.
* At 8:30 AM Sunday the stage was 21.5 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is currently cresting and is forecast to fall below flood
stage this evening.
* Impact: At 21.0 feet...Minor flooding of cropland begins...
particularly just north of the Highway 19 bridge along the Loutre
River.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 11/30 12/01 12/02 12/03 12/04
Missouri River
Hermann 21.0 21.52 19.9 16.8 14.5 13.0 11.5
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136
$$456
WGUS83 KLSX 300206
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
806 PM CST SUN NOV 29 2015
...The Flood Warning continues for the following rivers in
Missouri...
Missouri River at
Gasconade
Hermann
.This Flood Warning is a result of 1 to 3 inches of rainfall at the
end of last week and 0.25 inches of rainfall forecast in the next 24
hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-010206-
/O.EXT.KLSX.FL.W.0168.000000T0000Z-151202T0742Z/
/GSCM7.1.ER.000000T0000Z.151130T0600Z.151130T1942Z.NO/
806 PM CST SUN NOV 29 2015
The Flood Warning continues for
the Missouri River at Gasconade
* until late Tuesday night.
* Flood stage is 22.0 feet.
* The river is forecast to have a maximum value of 23.0 feet after
midnight tomorrow.
* Impact: At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
* Impact: At 22.4 feet...Gasconade Park boat ramp...BBQ grills...and
parking area begins flooding near this height.
* Impact: At 22.0 feet...Minor flooding of cropland begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 11/30 12/01 12/02 12/03 12/04
Missouri River
Gasconade 22.0 22.7 18.7 13.8 12.2 10.8
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$
MOC073-139-010206-
/O.EXT.KLSX.FL.W.0169.000000T0000Z-151201T1500Z/
/HRNM7.1.ER.151129T0736Z.151129T1745Z.151130T1500Z.NO/
806 PM CST SUN NOV 29 2015
The Flood Warning continues for
the Missouri River at Hermann
* until Tuesday morning.
* At 7:30 PM Sunday the stage was 21.4 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
tomorrow late morning.
* Impact: At 21.0 feet...Minor flooding of cropland begins...
particularly just north of the Highway 19 bridge along the Loutre
River.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 11/30 12/01 12/02 12/03 12/04
Missouri River
Hermann 21.0 21.40 21.1 18.2 14.6 13.0 11.5
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
3875 9136
$$323
WGUS83 KLSX 301553
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
953 AM CST MON NOV 30 2015
...The flood warning is cancelled for the following river in Missouri...
Missouri River at Hermann
.This will be the last statement for this event...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC073-139-301623-
/O.CAN.KLSX.FL.W.0169.000000T0000Z-151201T1500Z/
/HRNM7.1.ER.151129T0736Z.151129T1745Z.151130T1310Z.NO/
953 AM CST MON NOV 30 2015
The Flood Warning is cancelled for
the Missouri River at Hermann.
* At 9:30 AM Monday the stage was 20.9 feet.
* Flood stage is 21.0 feet.
* The river fell below flood stage at 7 AM Monday.
* The river is forecast to continue falling to near 15 feet by Sunday.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 12/01 12/02 12/03 12/04 12/05
Missouri River
Hermann 21.0 20.91 20.2 19.8 19.2 18.3 17.0
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119 3875 9136
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Nov 28, 5:34 AM CST, 3 hours 58 minutes earlier.
Area forecast discussion, Nov 28, 5:34 AM CST, 3 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
534 AM CST SAT NOV 28 2015
.SHORT TERM: (Through Late This Afternoon)
Issued at 323 AM CST Sat Nov 28 2015
Rain has diminished early this morning, but will see it increase in
coverage once again, mainly for areas along and south of a
Steelville MO to Salem IL line as next upper level shortwave slides
east northeast along frontal boundary that is stalled just south of
forecast area. With the heaviest rainfall amounts over our far
southern 3 counties will trim back the flood watch to only Reynolds,
Iron and Madison in MO that will remain in effect until 18z today.
This area could see up to an additional inch of rainfall today. Will
see lesser amounts the further north you go. Temperatures early this
morning will flirt with the freezing mark in northeast Missouri, but
expect dry conditions. As for high temperatures, with cloudy
conditions and north winds, highs will only be in the upper 30s to
mid 40s today.
Byrd
.LONG TERM: (Tonight through Friday)
Issued at 323 AM CST Sat Nov 28 2015
Rain chances will lessen once again tonight through Sunday before
upper level low and shortwave lifts northeastward towards forecast
area Sunday night. With lows tonight and Sunday night near
freezing in the north, could briefly see some light freezing rain
in the far north during the hours right around sunrise, but do not
expect any ice accumulation. Upper level system will help to
develop surface low over west central Missouri on Monday,
strengthening and lifting northeast into Iowa by Monday night, so
will see another round of rain, with best chances along and north
of I70. The QPF expected with this round will be around a quarter
of an inch or less. Rain to taper off by Tuesday.
Currently extended models are indicating a dry period from Tuesday
through next Friday as upper level ridging builds in. Near normal
temperatures expected through midweek, before warming up a bit above
normal for the last half of the work week.
Byrd
&&
.AVIATION: (For the 12z TAFs through 12z Sunday Morning)
Issued at 525 AM CST Sat Nov 28 2015
Northeast winds have advected drier air into far northeast MO and
west central IL resulting in cigs rising into the MVFR flight
category. This trend should continue this morning and upstream obs
are indicating that KUIN should become VFR around midday then
remain VFR for the remainder of the forecast period. Elsewhere
from central and southern MO into southern IL, IFR flight
conditions are expected to persist with low cig heights and
visibilities occasionally lowering to 3-5sm with R- and L-.
Believe by mid-late morning the precipitation should come to an
end at the terminals, and advection of drier air via northeast
winds will gradually result in flight conditions/cigs improving
to MVFR this afternoon.
Specifics for KSTL:
IFR flight conditions are expected to persist with low cig
heights and visibilities occasionally lowering to 3-5sm with R-
and L-. Believe by mid-late morning the precipitation should come
to an end, and advection of drier air via northeast winds will
gradually result in flight conditions/cigs improving to MVFR this
afternoon.
Glass
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...Flood Watch until noon CST today FOR Iron MO-Madison MO-Reynolds
MO.
IL...NONE.
&&
WFO LSXHazardous weather outlook, Nov 28, 6:04 AM CST, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 604 AM CST SAT NOV 28 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-291130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 604 AM CST SAT NOV 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS IN EXCESS OF 2 INCHES OR ANY FLOODING TO THE NATIONAL WEATHER SERVICE. GLASS
In the hours before
Local storm report, Nov 28, 7:35 AM CST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
735 AM CST SAT NOV 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 AM FLOOD ELLINGTON 37.24N 90.97W
11/28/2015 REYNOLDS MO LAW ENFORCEMENT
ROUTE F IS CLOSED WEST OF ELLINGTON DUE TO FLOODING OF
A LOW WATER CROSSING ON LOGAN CREEK
&&
FGLASSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 6:48 PM CST | River Flood Warning | LSX | Cole | 42 hr |
| Nov 27, 7:25 PM CST | River Flood Warning | LSX | Reynolds | 63 hr |
| Nov 27, 8:02 PM CST | Areal Flood Advisory | LSX | Crawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 12 hr |
| Nov 27, 11:01 PM CST | River Flood Warning | LSX | Pike | 8 days |
| Nov 27, 11:01 PM CST | River Flood Warning | LSX | Pike | 9 days |
| Nov 28, 7:53 AM CST | Areal Flood Advisory | LSX | Iron, Reynolds, Washington | 8 hr |
| Nov 28, 9:32 AM CST | River Flood Warning | LSX | Gasconade, Montgomery | 5 days |
| Nov 28, 9:57 AM CST | River Flood Warning | LSX | Lewis | 45 hr |
| Nov 28, 11:03 AM CST | River Flood Warning | LSX | Lewis | 4 days |
| Nov 28, 11:03 AM CST | River Flood Warning | LSX | Marion | 4 days |
| Nov 28, 11:03 AM CST | River Flood Warning | LSX | Marion | 7 days |
| Nov 28, 11:03 AM CST | River Flood Warning | LSX | Ralls | 61 hr |
| Nov 28, 11:03 AM CST | River Flood Warning | LSX | Lincoln | 7 days |
| Nov 28, 11:03 AM CST | River Flood Warning | LSX | Perry, Sainte Genevieve | 8 days |
| Nov 28, 1:19 PM CST | River Flood Warning | LSX | Saint Charles | 8 days |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.